# SDR CA060919004

- Difficulty date: September 17, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 22,922 hours
- Engine: Ge CF343A1
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Visor
- Part number: 60021134434
- Condition: Cracked
- Location: Vertical Stab
- Part time: 24,451 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH THE LT AND RT LOWER VISOR ASSEMBLIES WERE FOUND DAMAGED  FROM CRACKING AT THE AFT TOP END. THIS MAY HAVE BEEN DUE TO FLUTTER AT THE AFT END OF THE FAIRING DURING FLIGHT. SINCE IT IS ATTACHED TO THE MOVABLE HORIZONTAL STABILIZER, THERE IS NO FASTENERS AT THAT AFT END OF THE FAIRING. THERE WERE NO VIBRATIONS OR DEFECTS OF THAT THAT NATURE REPORTED ON THIS AIRCRAFT BEFORE IT CAME IN FOR A HEAVY  CHECK DURING  WHICH TIME THIS DAMAGED FAIRINGS WERE FOUND.  HOWEVER THIS DAMAGE IS OFTEN NOTED ON OTHER AIRCRAFT AS WELL AND MAY OR MAY NOT HAVE CAUSED AIRFRAME VIBRATION OR INTERFERENCE WITH  THE MOVING HORIZONTAL STABILIZER. (TC NR 20060919004)
